# SDR 6PMR10248.0009

- Difficulty date: October 31, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 2024T3
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO N/R 10248.0009 DISCREPANCY: LOGBOOK: 514118, REF DMI 56096: TIME LIMITED REPAIR TO WINDOW FRAMES IN PAX CABIN, PER DER 47285 REA 04 MAY NOT EXCEED 24 MONTHS OR 3000 CYCLES WHICHEVER COMES FIRST, REF TASK TRMZ2000TYX2.  CORRECTIVE ACTION: FABRICATED, LOCATED, DRILLED + DEBURRED EXTERNAL REPAIR DOUBLER, IAW B757-200 SRM 56-20-02 REPAIR I DETAIL VI.  INSTALLED REPAIR DOUBLER, IAW B757-200 SRM 56-20-02 REPAIR I DETAIL VI.
